# SDR IPXA2025061258372

- Difficulty date: June 11, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 32,559 hours, 22,387 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Condition: Abnormal
- Location: Test Tool
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL SDR** CAPTAINS EVAS TEST TOOL MISSING.   INSTALLED EVAS TOOL FOR CAPTAIN'S EVAS IAW AMM 25-69-00. OPS CHECK GOOD. REMOVED FROM NEF.
